# SDR ASOA00114

- Difficulty date: October 13, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL600*
- Aircraft serial: 7290
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM DFW TO CAE, CREW REPORTED STAB/MAC TRIM FAILURE MESSAGE LIGHTS ILLUMINATED.  AIRCRAFT RETURNED TO DFW, DECLARED AN EMERGENCY, AND LANDED SAFELY.  MAINTENANCE PERFORMED GROUND TEST OF HSTCU.  NO FAULTS WERE NOTED.  MAINTENANCE CLEANED STAB TRIM SWITCHES.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
